# SDR N6WA2015081103

- Difficulty date: August 11, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 26,325 hours, 17,829 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED DUCT WARNING.  HOT AIR COMING FROM HOLE IN CROSS BLEED VLV.  R & R CROSS BLEED VLV IAW AMM 36-13-15.
